Thread: question about sus
09-15-2001, 09:35 PM #1New Member
- Join Date
- Sep 2001
question about sus
Has anyone had anyside effects from using sustanon ? I'm 18, 5'8", and 125 pounds and was thinking about using it. Am I too young for this, and if so is here something else I can take that doesn't have bad side effects? The ones I'm cocerned about are hair loss, acne, and estrogen. Give me all the advice you think I should know.
09-15-2001, 11:03 PM #2The original jason Guest
well you would get all the sides you listed from sust-gyno,acne,hairloss if you are prone to it it really depends as for being to young I would say yes you are to young what experience have you got with lifting hows our diet whats your stats and what are your goals?? let us know im sure there is some help available to help you on your way
09-16-2001, 12:55 AM #3
dude what up with this hair loss shit? i just read this 18yr old kid from another board that was using 500mg/wk sus and his hair is falling out, fuck this! I just bought some for a 10 wk cycle, fuck. I love my hair, I'm not ready to sport the crome. Anyone else lost their mop from SUS?
09-16-2001, 01:07 AM #4The original jason Guest
09-16-2001, 02:28 AM #5
Go hard naturally first. You should be able to put on weight if you eat properly and set up a dedicated workout routine. Add supplements (protein powder/bars, creatine, glutamine, etc.) for a little help. Hit the juice only after you've reached a plateau.
09-16-2001, 01:45 PM #6
Well... I'm going bald and I've used Sus. I didn't notice and acceleration in the baldness. That is just me though, it might rock your hair... who knows. Get a hairpiece!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)